Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
Have you forgotten your password?
Home
College of Public Health / 公共衛生學院
Global Health / 全球衛生學位學程
Some geometrical properties of the phase space structure in games on manifolds
Details
Some geometrical properties of the phase space structure in games on manifolds
Journal
Annals of the International Society of Dynamic Games
Journal Volume
10
Pages
107-119
Date Issued
2009
Author(s)
Andrey Akhmetzhanov
DOI
10.1007/978-0-8176-4834-3_6
URI
https://www.scopus.com/inward/record.uri?eid=2-s2.0-78651471428&doi=10.1007%2f978-0-8176-4834-3_6&partnerID=40&md5=57e39d5027d143ae00d316316f6a84a5
https://scholars.lib.ntu.edu.tw/handle/123456789/514945
Publisher
Birkhauser
Type
book part